# SDR AALA201804109010

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 32,076 hours, 12,341 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 2L DOOR ASSIST PRESSURE MESSAGE ON CIDS PANEL. CHECKED DOOR ASSIST BOTTLE PER AMM 52-22-00. OPERATIONS CHECK NORMAL. NO FAULTS NOTED.
